Whether for back pain, arthritis pain, headaches or general body aches, tens of millions of people use pain killing medications on a daily basis.
Recent FDA concerns about the safety of certain pain killing medications focuses on the drugs Percocet and Vicodin, both of which contain acetaminophen plus either hydrocodone or oxycodone.
Acetaminophen over-dose is currently the largest cause of liver failure in the United States.
The FDA is concerned that people without realizing it may be using drugs like Percocet or Vicodin in addition to taking products like Tylenol which also contain acetaminophen and exposing themselves to over-dose and potential liver damage.
Though not official yet, the FDA is thinking about reducing the highest daily dose recommended for acetaminophen down to 2600 mg/day down from 4000 mg/day.
For those of you who use acetaminophen containing products frequently, you may want to discuss with your physician if you need to modify your usage or consider switching to other pain killing alternatives like ibuprofen.
Also, recently the drug companies that marketed Darvon and Darvocet have removed those products from the market due to possible heart irregularities they can cause.
Best of Health,
Curt Hendirx, M.S., C.C.N., C.N.S.
The MigreLief collection of supplements was created by Akeso Health Sciences to help migraine sufferers of all ages. AKESO formulates world class dietary supplements that provide nutritional support for the most common health issues that concern people most, such as migraines, headaches, joint health, stress & anxiety, memory, sleeplessness, ADHD, and more. Changing lives is the reasons we wake up every day passionate about the special products we provide to our customers. Helping you to get well and stay well is our bottom line.
Sign up for priority access to coupons, specials, health tips, product announcements and more!